# SDR DALA2021122107953

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,716 hours, 19,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 AD. A.A./ A.D.DAMAGES WERE FOUND ON OPEN HOLE AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #14 CORROSION ON FITTING AT 5 OCLOCK POSITION, IN REF. CARD 5720-01100-05A. CORRECTIVE ACTION: SUMMARY OF NRC 00237: HOLE #14 WITH LH ENG DRAG FTG CLAMP-UP & DIAG BRACE ON FITTING AT 5 OCLOCK POSITION, IN REF. CARD 5720-01100-05A. JOB # 098-0001 STEP 14 C WAS REPAIRED PER ETI-57-21-570 REV 3 & ER/A 596046-14 REV. ORIGINAL. (2056215)
